Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

December 11, 2021Mahoning County, Portage County, Stark County, Ohio

NWS Cleveland, OH issued this special weather statement at Dec 11, 2021, 12:22 PM EST for Mahoning County, Portage County, Stark County, Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 11, 2021, 12:22 PM EST (17:22 UTC)
Expired
Dec 11, 2021, 1:15 PM EST
In force
53 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
55

Counties Mahoning County, OH, Portage County, OH, Stark County, OH

The radar

The Pittsburgh radar (KPBZ), 86 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 761 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
761 m²/s²
0-3 km storm-relative helicity
820 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS81 KCLE 111722
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
1222 PM EST Sat Dec 11 2021
 
OHZ021>023-031>033-038-111815-
Holmes OH-Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
Wayne OH-
1222 PM EST Sat Dec 11 2021

...Strong thunderstorms will impact portions of southern Portage,
southern Trumbull, Mahoning, Stark, southeastern Summit, southeastern
Wayne and eastern Holmes Counties through 115 PM EST...

At 1222 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Mogadore to near Farmerstown. Movement was
northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Akron, Canton, Youngstown, Salem, Ravenna, Columbiana, Boardman,
Massillon, Kent, Green, Alliance, Niles, Tallmadge, North Canton,
Louisville, Campbell, Hubbard, Canfield, Berlin and Newton Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4120 8138 4119 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8123 4065 8124 4066 8146
      4064 8165 4046 8167 4045 8193
TIME...MOT...LOC 1722Z 245DEG 51KT 4108 8137 4043 8179 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Griffin

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Dec 11, 8:50 AM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Dec 11, 8:50 AM EST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
850 AM EST Sat Dec 11 2021

.SYNOPSIS...
Low pressure will strengthen as it moves from southern Lake Michigan
into Quebec today, pulling a strong cold front east across the area.
High pressure will expand north up the Ohio Valley tonight and
continue to influence the area as it builds to New England
through Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Upstream wind gusts in the 47 to 52 knot range are being
observed off the east side of Lake Michigan southward into at
least northwestern Indiana. Think there is a good chance these
stronger winds will continue as the front shifts eastward.
Impressive isallobaric wind maximum will move across the region
in the wake of the front. So expect to see strong winds along
and in the wake of the front for a couple hours. Gusts around
60 mph possible across NW OH and along the lakeshore counties.
Eastern CWA should remain high end wind advisory and will
upgrade if needed.

Early morning round of showers with scattered thunderstorms will
exit the area through approximately 14Z as a mid-level dry slot
wraps in from the west. Surface low pressure is moving into
northern lower Michigan and the cold front extends south towards
Indianapolis at 7 AM. We can see a band of showers starting to
develop across southern Indiana along the front and this will be
a feature to watch as the front moves east this afternoon. It
seems most likely that a thunderless line of showers fills in,
especially from about I-71 east given strong surface forcing
along the front coupled with weak instability. It seems we may
struggle to actually achieve thunderstorms given a lack of deep
layer moisture but could still see some strong to severe
convective gusts with a 50-55 knot wind field at 850mb.

Previous discussion...At 4 AM, low pressure of 989mb was
located over southern Lake Michigan with a poorly defined warm
front extending southeast across Lake Erie towards Youngstown.
This low will continue to undergo rapid deepening at a rate of
approximately 1mb per hour over the next 12 hours as it moves
into western Quebec this afternoon. Temperatures continue to
warm in the warm sector early this morning with values sneaking
into the low 60s. A very strong low level jet is in place with
70+ knots at 850mb and 50 knots at 925mb. Showers with embedded
thunderstorms are expected to move across the area through about
8 AM as this low level jet passes aloft. The challenge through
the early morning hours revolve around boundary layer stability
in the warm sector. It appears we are holding onto a weak and
rather shallow stable layer with RAP analysis showing perhaps
100J/kg of ML CAPE but also weak CIN values. Gusts with upstream
convection have been similar to values we are seeing outside of
convection, peaking in the 40-50 mph range. We did start the
Wind Advisory at 4 AM generally along and west of I-71 to
account for some of these higher early morning gusts. It is
possible that any strong thunderstorms could punch through the
stable layer and produce a severe wind gust but that has not
been observed this far north so far this morning. Potential for
any rotating storms will also be limited by this relative stable
layer but will be monitored, especially with any broken line
signatures.

The actual cold front will reach the I-75 corridor towards 10 AM and
race east across the area through 3 PM. Models suggest some weak
instability of about 250 J/kg present just ahead of the front and
may support a weak line of showers or even a few thunderstorms re-
developing towards midday. These showers could be sufficient to mix
down stronger gusts that may require the issuance of severe
thunderstorm warnings if the line develops. If the line doesn't
fill in sufficiently to require convective warnings, many of the
models show the winds only mixing into a layer near 4K feet. The
strongest wind field will be starting to move east as the front
arrives but still expecting 50+ knots near 5000 feet. Expecting a
high end Wind Advisory and can not rule out that we may need to do a
short fused upgrade to a high wind warning if we mix deeper than
expected. High wind warnings do remain in effect for the lakeshore
counties east of Cleveland with westerly flow off Lake Erie gusting
to 60+ mph. Winds will remain strong through the afternoon then
start to decrease as we head into the evening.

It is possible we could break record highs ahead of the front this
morning with a dramatic drop in temperatures through the day into
the 30s. Fortunately we lose deep moisture quickly behind the front
and aside from a few light rain/snow showers across the
snowbelt, little additional precipitation is expected overnight.
High pressure will quickly expand north up the Ohio Valley and
we can expect to clear and warm back into the 40's on Sunday.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Much quieter weather continues through the majority of the short
term period as surface high pressure and an upper-level ridge anchor
themselves over the Mid-Atlantic and Ohio Valley. Monday and perhaps
a good chunk of Tuesday will feature mostly sunny to sunny skies,
which is quite unusual for mid-December. Expect temps to continue to
warm as the high as heights and 850 mb temperatures increase, with
highs reaching the upper 40s to lower 50s by Tuesday afternoon. By
Tuesday night, a disturbance may crest the ridge axis and deliver a
chance of very light showers to the local area Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The ridge will begin to shift east of the region on Wednesday,
allowing a warm front to lift across the area as a robust system
exits the Rockies and intensifies over the central Plains. The local
area will remain in the warm sector Wednesday and Thursday, before a
cold front sweeps east across the area later Thursday. The best
chance of precip will likely be on Thursday afternoon, but can't
rule out showers continuing into Friday. Temperatures will continue
to increase to above normal to possibly near record values through
Thursday, with highs in the 50s to lower 60s each day. Temperatures
will fall closer to normal behind the cold front on Friday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Rain with isolated thunderstorms across NE Ohio and NW
Pennsylvania will exit to the east through 14Z. MVFR conditions
in the rain will improve to VFR as drier air arrives from the
west. A period of VFR is expected until a strong cold front
arrives from west to east today between 15-20Z. A line of
showers with a slight chance of thunderstorms is possible along
this line and may result in a few stronger wind gusts.
Otherwise winds along and behind the front will shift to the
west and commonly gust to 40-45 knots with gusts to 50 knots at
ERI. Winds will peak during the afternoon and start to decrease
by 23Z. MVFR ceilings will fill back in behind the front but
clouds are expected to clear from west to east after 03Z
tonight.

Outlook...Generally VFR conditions expected Sunday into early
next week with high pressure near the region. Non-VFR possible
by the middle of the week with rain showers and cloud cover.

&&

.MARINE...
The lake will be extremely active for the next 24 to 36 hours as a
robust low skirts north of the area and pushes a strong cold front
east across the lake. Winds are beginning to ramp up with the low
level jet tonight, so continue Small Craft Advisories until westerly
gales rapidly develop later this morning. Periodic gusty winds are
likely within any showers and thunderstorms that move across the
lake before synoptic winds increase. Have Gale Warnings starting at
10 AM and rapidly expanding east across Lake Erie through early
afternoon. The strongest winds and highest waves will be in the
eastern basin, where a Storm Warning remains in effect. Water levels
will plummet in the western basin in response to the westerly gales
and a Low Water Advisory is in effect through much of Sunday to
account for sloshing after the winds subside. Winds should begin to
decrease slightly tonight, but anticipate Small Craft Advisories to
be hoisted on the backside of the gale and storm warnings since
southwesterly 15 to 25 knot winds will persist and waves will take
quite a bit of time to decrease.

Southwesterly winds of 10 to 15 knots will develop by Monday evening
and light and variable flow should develop before winds shift to the
south and increase to 10 to 20 knots as the pressure gradient
tightens Wednesday afternoon.

&&

.CLIMATE...
Temperatures Saturday may break daily record highs for December
11th. These records are as follows:

City...Record High(F)/Year

Toledo... 		64/1931
Mansfield... 	61/2007
Cleveland...	64/1931
Akron/Canton... 62/2007
Youngstown...   61/1979
Erie, PA... 	61/2015

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning from noon today to 11 PM EST this evening
     for OHZ012-089.
     Wind Advisory from noon today to 7 PM EST this evening for
     OHZ013-014-020>023-031>033-038-047.
     High Wind Warning until 7 PM EST this evening for OHZ010-011.
     High Wind Warning until 6 PM EST this evening for OHZ003-
     006>009-017>019-027>030-036-037.
PA...High Wind Warning from noon today to 11 PM EST this evening
     for PAZ001.
     Wind Advisory from noon today to 7 PM EST this evening for
     PAZ002-003.
MARINE...Low Water Advisory until 7 PM EST Sunday for LEZ142>144-
     162>164.
     Small Craft Advisory until 10 AM EST this morning for
     LEZ142>148.
     Gale Warning until 10 PM EST this evening for LEZ142>148-
     162>168.
     Small Craft Advisory until 1 PM EST this afternoon for LEZ149.
     Storm Warning from 1 PM this afternoon to 10 PM EST this
     evening for LEZ149-169.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/MM
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...KEC
MARINE...Maines
CLIMATE...staff
Hazardous weather outlook, Dec 11, 6:59 AM EST, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
659 AM EST Sat Dec 11 2021

OHZ012-089-PAZ001-121200-
Lake-Ashtabula Lakeshore-Northern Erie-
659 AM EST Sat Dec 11 2021

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-121200-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
659 AM EST Sat Dec 11 2021

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>148-165>168-121200-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
659 AM EST Sat Dec 11 2021

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-121200-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
659 AM EST Sat Dec 11 2021

...STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-017>020-027>030-036-037-047-121200-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Knox-
659 AM EST Sat Dec 11 2021

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a chance of thunderstorms along a cold front today, mainly
along and east of I-71. Some showers or thunderstorms could produce
wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-021>023-031>033-038-PAZ002-003-121200-
Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-
Holmes-Southern Erie-Crawford-
659 AM EST Sat Dec 11 2021

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a chance of thunderstorms along a cold front today. Some
showers or thunderstorms could produce wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 11, 11:54 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1154 AM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     TSTM WND DMG     8 NNW ORANGEVILLE       41.45N 80.59W
12/11/2021                   TRUMBULL           OH   911 CALL CENTER

            CORRECTS TIME FOR PREVIOUS TSTM WND DMG
            REPORT FROM 8 NNW ORANGEVILLE. TREE DOWN.
            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Dec 11, 12:00 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 PM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     NON-TSTM WND GST 1 SSE WALBRIDGE         41.57N 83.48W
12/11/2021  M51 MPH          WOOD               OH   ASOS

            ASOS STATION KTDZ TOLEDO.

&&
Local storm report, Dec 11, 12:03 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1203 PM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND GST 9 ENE OREGON            41.70N 83.26W
12/11/2021  M60 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON MARINE
            NON-TSTM WIND GUST.

&&
Local storm report, Dec 11, 12:09 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     NON-TSTM WND GST 2 NNE SANDUSKY          41.49N 82.70W
12/11/2021  M59 MPH          LEZ144             OH   MESONET

            MESONET STATION XSDB 2 NNE SANDUSKY MARINE
            NON-TSTM WIND GUST.

&&
Local storm report, Dec 11, 12:16 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 PM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     NON-TSTM WND DMG 2 S SANDUSKY            41.43N 82.72W
12/11/2021                   ERIE               OH   FIRE DEPT/RESCUE

            ROOF BLOWN OFF OF A COMMERCIAL
            ESTABLISHMENT.

&&
Special weather statement, Dec 11, 12:22 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1222 PM EST Sat Dec 11 2021

OHZ021>023-031>033-038-111815-
Holmes OH-Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
Wayne OH-
1222 PM EST Sat Dec 11 2021

...Strong thunderstorms will impact portions of southern Portage,
southern Trumbull, Mahoning, Stark, southeastern Summit, southeastern
Wayne and eastern Holmes Counties through 115 PM EST...

At 1222 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Mogadore to near Farmerstown. Movement was
northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Canton, Youngstown, Salem, Ravenna, Columbiana, Boardman,
Massillon, Kent, Green, Alliance, Niles, Tallmadge, North Canton,
Louisville, Campbell, Hubbard, Canfield, Berlin and Newton Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4120 8138 4119 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8123 4065 8124 4066 8146
      4064 8165 4046 8167 4045 8193
TIME...MOT...LOC 1722Z 245DEG 51KT 4108 8137 4043 8179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 2:34 AM ESTSpecial Weather StatementCLELucas, Wood56 min
Dec 11, 5:26 AM ESTSpecial Weather StatementCLECuyahoga, Geauga, Lake, Medina, Portage, Summit49 min
Dec 11, 5:48 AM ESTSpecial Weather StatementCLEAshland, Morrow, Richland42 min
Dec 11, 6:01 AM ESTSpecial Weather StatementCLETrumbull59 min
Dec 11, 6:12 AM ESTSevere Thunderstorm WarningCLEMahoning, Portage, Summit, Trumbull48 min
Dec 11, 6:39 AM ESTSevere Thunderstorm WarningCLEPortage, Trumbull36 min
Dec 11, 8:38 AM ESTWind AdvisoryCLEKnox, Medina10 hr
Dec 11, 11:42 AM ESTAreal Flood AdvisoryCLEAshland, Medina, Portage, Richland, Summit, Wayne4 hr
Dec 11, 12:32 PM ESTSpecial Weather StatementCLETrumbull58 min
Dec 11, 6:51 AM ESTSpecial Weather StatementCLECrawford54 min
Dec 11, 5:51 PM ESTLakeshore Flood WarningCLEErie7 hr

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.